# SDR IPXA2023101727847

- Difficulty date: September 30, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 24,321 hours, 14,670 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A57960300007
- Part serial: FH1285
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH CENTER FLAP HAS MULTIPLE CRACKS (2EA) ON RIB FLANGE #25, AREA MARKED IN RED NR 298436 ACCOMPLISHED PERMANET REPAIR WORK PER UPS EO: EO-88450-REQ1 AND VTMAE FINAL EA 300-5750-27-A3372 REV-. REVIEWED
